Partitioning the vertex set of a bipartite graph into complete bipartite subgraphs

Abstract : Given a graph and a positive integer k, the biclique vertex-partition problem asks whether the vertex set of the graph can be partitioned into at most k bicliques (connected complete bipartite subgraphs). It is known that this problem is NP-complete for bipartite graphs. In this paper we investigate the computational complexity of this problem in special subclasses of bipartite graphs. We prove that the biclique vertex-partition problem is polynomially solvable for bipartite permutation graphs, bipartite distance-hereditary graphs and remains NP-complete for perfect elimination bipartite graphs and bipartite graphs containing no 4-cycles as induced subgraphs.
Type de document :
Article dans une revue
Discrete Mathematics and Theoretical Computer Science, DMTCS, 2014, Vol. 16 no. 3 (in progress) (3), pp.203--214
Liste complète des métadonnées

Littérature citée [16 références]  Voir  Masquer  Télécharger

https://hal.inria.fr/hal-01188904
Contributeur : Coordination Episciences Iam <>
Soumis le : lundi 31 août 2015 - 17:03:21
Dernière modification le : jeudi 7 septembre 2017 - 01:03:41
Document(s) archivé(s) le : mardi 1 décembre 2015 - 10:42:33

Fichier

dmtcs-16-3-11.pdf
Fichiers éditeurs autorisés sur une archive ouverte

Identifiants

  • HAL Id : hal-01188904, version 1

Collections

Citation

Oleg Duginov. Partitioning the vertex set of a bipartite graph into complete bipartite subgraphs. Discrete Mathematics and Theoretical Computer Science, DMTCS, 2014, Vol. 16 no. 3 (in progress) (3), pp.203--214. 〈hal-01188904〉

Partager

Métriques

Consultations de la notice

87

Téléchargements de fichiers

229